You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1981/114/3
The Axiom of Determinateness and canonical measures
Download
PDF
- The Axiom of Determinateness and canonical measures
Article
Original scientific text
Title
The Axiom of Determinateness and canonical measures
Authors
James Henle
1
Affiliations
Northampton, Mass., U.S.A.
Fundamenta Mathematicae
1981/114/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
183-194
Main language of publication
English
Published
1981
Exact and natural sciences
mathematics